# SDR AWXA9700204

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON STR 26R, BS 785 WHILE WORKING N/R 00372822.  REMOVED CORRODED SECTION OF STRINGER FROM BS 783 TO 786, FABRICATED REPAIR PARTS AND INSTALLED STR REPAIR PER SRM 53-10-3.
